# SDR COMA9710152

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 12042642001
- Condition: Malfunction
- Location: Te Flaps
- Part time: 10,376 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREE WARNING AFTER TAKEOFF.  REPLACED THE FLAP SELECTOR HANDLE.
